# SDR P5CA2016060300123

- Difficulty date: June 2, 2016
- Submitted: June 3, 2016
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 77,565 hours, 19,148 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Light
- Condition: False Activation
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOMATIC FUNCTION OF LT FWD PUMP WHEN APU RUNNING LOW PRESSURE LIGHT REMAINS ILLUMINATED.  ACCOMPLISHED SUCESSFUL OPS CHECK OF FWD LT BOOST PUMP REF AMM 49-11-00.  OPS GOOD ON SEVERAL CYCLES. NO PREVIOUS HISTORY. OK FOR SERVICE.
